Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Please help, I'm not sure if she is ok... she's feels like "death".

Posted by on Mar. 8, 2009 at 5:52 PM
  • 25 Replies

 **first not sure if this is where this should be posted, I leave for a bit while moving and come back to a whole new cafemom! wow***

Ok---   My mom has been taking blood pressure pills. She's never had a problem with them before. Now she recently changed to a different kind of blood pressure medicine. She just started taking it today-- she keeps saying she feels horrible and weird she even said she felt like she was going to die.  She checked her blood pressure to see if it was dropping to fast to see if thats why she felt so bad, but it was actually higher than the last time she checked it. She complains of major headache dizziness nasuea and just feeling horrible.  Anyone ever taking b.p med and felt this way? She is taking Benazep/HCTZ  which is the off brand for Lotensin HCT.

 

Thanks for all the help.

by on Mar. 8, 2009 at 5:52 PM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-10):
retsillacam
by on Mar. 8, 2009 at 5:54 PM

she needs to get to a hospital. Those are symptons of a stroke.

RmeWifey01
by on Mar. 8, 2009 at 5:55 PM

IDK, but here's a bump! Hope she feels better soon.

susans_world
by on Mar. 8, 2009 at 5:55 PM

She needs to go to the DR. Head to the ER if she feels that sick!!!

Take the prescription bottles with you so the DR can see them.

I have high blood pressure and I know it's nothing to play around with.

Keep us updated.

anetrnlov
by on Mar. 8, 2009 at 5:56 PM

She needs to call her doc and speak to the on-call physician.  It sounds as though she is having an adverse reaction to the new med and needs to come off them.

jobo
by on Mar. 8, 2009 at 5:56 PM

Being a mom to a daughter who is a nurse you should call her doctor and tell them how shes feeling.Head aches are a major factor to strokes.maybe you should take her to the hospital asap.

jaxTheMom
by on Mar. 8, 2009 at 5:57 PM

I don't know - but this really sounds like a situation in which she needs to call her doctor immediately.

Mom2LiamNMolly
by on Mar. 8, 2009 at 5:57 PM

It *could* be a stroke. She needs to go to the ER NOW. If you can't get there quick, have her call 911 and meet them at the hossy.

Good Luck!

                       i-love-my-irish-kids.gif
Stefanie - Mom to Irish Twins Liam Patrick and Molly Kate

retsillacam
by on Mar. 8, 2009 at 5:57 PM

http://www.stroke.org/site/PageServer?pagename=WOMSYMP

ForeverMeme
by on Mar. 8, 2009 at 5:58 PM

Take her to the ER ....they will give her something to bring her bp down fast. She could have a stroke if it isn't treated. Good luck. 

jamesjordansmom
by on Mar. 8, 2009 at 5:59 PM

I would go to the er, esp if  her bp is higher  then before the meds. her symptoms could be from the higher bp or from a TIA or a stroke in progress.

Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)